# SDR DALA2022081505508

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737
- Aircraft serial: 31935
- Aircraft time: 24,729 hours, 9,471 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3824 -MISC/DE- DUE TO #1 ENGINE GENERATOR FAILED ON APPROACH. APU GENERATOR ON MEL. CORRECTIVE ACTION: REPLACED #1 ENGINE GENERATOR AND APU GENERATOR. OPS CHECKS GOOD.
